Home > Research > Publications & Outputs > Investigation into dual parafield excitations
View graph of relations

Investigation into dual parafield excitations

Research output: Contribution to journalJournal articlepeer-review

Published
Close
<mark>Journal publication date</mark>15/07/1974
<mark>Journal</mark>Physical Review D
Issue number2
Volume10
Number of pages15
Pages (from-to)558-572
Publication StatusPublished
<mark>Original language</mark>English

Abstract

A number of new dual models are presented. They use operators which satisfy parastatistics commutation relations. The properties of these operators are outlined, and the construction of L and G gauge operators from them is described. New amplitudes in which these paraoperators occur instead of, or in addition to, the usual operators are given, and their properties outlined.